# SDR AU001178

- Difficulty date: November 18, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 40075016
- Condition: Cracked
- Location: Elevator
- Part time: 12,392 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ELEVATOR SPAR CRACKED AT OUTBOARD END. FOUND DURING INSPECTION IAW AD/PA31/126 AMDT3.
